RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1968, Volume 4, Issue 4, Pages 453–460 (Mi mz9467)  

This article is cited in 2 scientific papers (total in 2 papers)

Series with respect to the Schauder system

S. V. Bochkarev

Moscow Institute of Physics and Technology

Abstract: Unconditional convergence in the C(0, 1) metric and convergence almost everywhere of series with respect to the Schauder system are investigated.

Full text: PDF file (769 kB)

English version:
Mathematical Notes, 1968, 4:4, 763–767

Bibliographic databases:

UDC: 517.5
Received: 12.02.1968

Citation: S. V. Bochkarev, “Series with respect to the Schauder system”, Mat. Zametki, 4:4 (1968), 453–460; Math. Notes, 4:4 (1968), 763–767

Citation in format AMSBIB
\Bibitem{Boc68}
\by S.~V.~Bochkarev
\paper Series with respect to the Schauder system
\jour Mat. Zametki
\yr 1968
\vol 4
\issue 4
\pages 453--460
\mathnet{http://mi.mathnet.ru/mz9467}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=241879}
\zmath{https://zbmath.org/?q=an:0169.08102}
\transl
\jour Math. Notes
\yr 1968
\vol 4
\issue 4
\pages 763--767
\crossref{https://doi.org/10.1007/BF01093716}


Linking options:
  • http://mi.mathnet.ru/eng/mz9467
  • http://mi.mathnet.ru/eng/mz/v4/i4/p453

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. T. U. Aubakirov, N. A. Bokaev, “On a New Class of Function Systems of Faber–Schauder Type”, Math. Notes, 82:5 (2007), 575–582  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. M. G. Grigoryan, A. A. Sargsyan, “The Fourier–Faber–Schauder series unconditionally divergent in measure”, Siberian Math. J., 59:5 (2018), 835–842  mathnet  crossref  crossref  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:197
    Full text:53
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020